# SDR AALA201708019034

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 12,029 hours, 4,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EXIT COVER WILL NOT STAY ON BY RIGHT AFT SERVICE DOOR.  ACCOMPLISHED EXIT SIGN LIGHT ASSY REPLACEMENT IAW AMM 33-51-01 FUNCTIONS NORMAL.
